# SDR HDNR200500002

- Difficulty date: August 9, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Filed by: Metro Aviation, Inc, repair station HDNR610E
- Aircraft: N911WK
- Make and model: Bolkms BO105CBS
- Aircraft serial: S753
- Aircraft time: 7,193 hours, 23,693 cycles
- Engine: Allsn 250C20B
- Engine time: 3,715 hours, 10,606 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23073854
- Part serial: X509536
- Condition: Separated
- Location: Engine
- Part time: 377 hours, 1,116 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: D, R, J
- Precautionary procedure: A

## Discrepancy

ENGINE LOST POWER IN FLIGHT.  UPON INSPECTION OF THE TURBINE, THE 2ND STAGE TURBINE WHEEL WAS FOUND TO HAVE 1 BLADE MISSING WHICH SUBSEQUENTLY CAUSED SIGNIFICANT FOD DAMAGE TO THE 2ND, 3RD AND 4TH STAGE NOZZLES AND THE 3RD AND 4TH STAGE STAGE WHEELS AS WELL AS OTHER TURBINE SECTION DISTRESS.  ALL DAMAGE WAS CONTAINED WITHIN THE TURBINE.  THE 1ST AND 2ND STAGE WHEELS AND NOZZLES HAVE BEEN SENT TO MFG FOR INVESTIGATION.
